# SDR ASAA2013022694116

- Difficulty date: February 26, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 24,338 hours, 7,560 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400018160
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA SHOWS A SUDDEN INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS. DATA SCATTER INDICATES HARDWARE INSPECTION AND FAN LUBE REQUIRED.  PERFORMED NR 1 ENG FAN BLADE LUBE IAW TC 78472002.  DURING FAN BLADE INSPECTION FOUND PLATFORM SEAL POSITION 12, 20, 21 AND 23 TORN AND MISSING, REPLACED PLATFORM 12, 20, 21AND 23 IAW TC 78472002.  PERFORMED ENG RUN TEST 7-VIBRATION SURVEY IAW AMM 71-00-00,  PB 501 FOUND VIBRATION WITHIN LIMITS.
